# SDR AUS20011257

- Difficulty date: October 30, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 45521212607
- Condition: Misinstalled
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING FLAP ACTUATOR INCORRECTLY INSTALLED.
